# SDR SWAA2022051205917

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 77,309 hours, 45,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR; FWD MOUNT FOR EVAC SLIDE HAS 1 EA. NUTPLATE BROKEN / [01] R & R L2 DOOR; FWD MOUNT FOR EVAC SLIDE NUTPLATE PER SRM 51-40-02
